# SDR 95ZZZX5795

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N400RP
- Make and model: Beech 58
- Aircraft serial: TH319
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamp
- Condition: Failed
- Location: Nlg Downlock
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NO GEAR DOWN AND LOCK INDICATION, FOUND BULB DEFECTIVE.  REMOVED AND REPLACED BULB, CHECKS GOOD.
